# SDR 2016120500007

- Difficulty date: December 1, 2015
- Submitted: December 5, 2015
- Operation: General aviation
- Aircraft: N730CJ
- Make and model: Braero BAE1251000
- Aircraft serial: NA1007
- Aircraft time: 5,768 hours, 4,098 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: AIR485024
- Part serial: 9003187
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,768 hours, 4,093 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LT MLG, WHEN SELECTED DOWN, DID NOT SHOW DOWN AND SAFE INDICATION ON EITHER, NORMAL OR AUXILIARY, INDICATION SYSTEM.  RT AND NLG BOTH SHOWED DOWN AND LOCKED.  PILOT ATTEMPTED EMERGENCY EXTENSION UTILIZING AUXILIARY HYDRAULIC SYSTEM, IAW EMERGENCY CHECKLIST, WITH NO SUCCESS.  PILOT DECLARED EMERGENCY AND LANDED.  AT TOUCHDOWN, LT MLG DOWN AND LOCKED INDICATED ON BOTH INDICATION SYSTEMS.  ON GROUND, JACKED ACFT AND TROUBLESHOT SYSTEM.  RAN GEAR UP AND DOWN AND FOUND THAT THE LT LANDING GEAR TOOK EXTENDED AMOUNT OF TIME TO LOCK DOWN.  VERIFIED NO BINDING IN SYSTEM.  R & R MLG JACK ACTUATOR WITH O/H UNIT, BLED SYSTEM AND PERFORMED 15 FAULT FREE LANDING GEAR RETRACTIONS/EXTENSIONS.
